On the Complex Structure of Positive Solutions to Matukuma-Type Equations
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 3, p. 869-887
@article{AIHPC_2009__26_3_869_0,
     author = {Felmer, Patricio L. and Quaas, Alexander and Tang, Moxun},
     title = {On the Complex Structure of Positive Solutions to Matukuma-Type Equations},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {3},
     year = {2009},
     pages = {869-887},
     doi = {10.1016/j.anihpc.2008.03.006},
     zbl = {1175.35051},
     mrnumber = {2526406},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_3_869_0}
}
Felmer, Patricio; Quaas, Alexander; Tang, Moxun. On the Complex Structure of Positive Solutions to Matukuma-Type Equations. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 3, pp. 869-887. doi : 10.1016/j.anihpc.2008.03.006. http://www.numdam.org/item/AIHPC_2009__26_3_869_0/

[1] Bamón R., Flores I., Del Pino M., Ground States of Elliptic Equations: a Geometric Approach, Ann. Inst. H. Poincaré Anal. Non Linéaire 17 (2000) 551-581. | Numdam | MR 1791878 | Zbl 0988.35054

[2] Campos J., Bubble-Tower Phenomena in a Semilinear Equation With Mixed Sobolev Growth, Nonlinear Anal. 68 (5) (2008) 1382-1397. | MR 2381679 | Zbl 1136.35028

[3] Erbe L., Tang M., Uniqueness of Positive Radial Solutions of Δu+Kxγu=0, Differential Integral Equations 11 (4) (1998) 663-678. | MR 1666214 | Zbl 1131.35333

[4] Erbe L., Tang M., Structure of Positive Radial Solutions of Semilinear Elliptic Equations, J. Differential Equations 133 (2) (1997) 179-202. | MR 1427849 | Zbl 0871.34023

[5] Felmer P., Quaas A., On Critical Exponents for the Pucci's Extremal Operators, Ann. Inst. H. Poincaré Anal. Non Linéaire 20 (5) (2003) 843-865. | Numdam | MR 1995504 | Zbl 1274.35115 | Zbl pre01975936

[6] Flores I., A Resonance Phenomenon for Ground States of an Elliptic Equation of Emden-Fowler Type, J. Differential Equations 198 (1) (2004) 1-15. | MR 2037747 | Zbl 1055.34031

[7] García-Huidobro M., Kufner A., Manásevich R., Yarur C., Radial Solutions for a Quasilinear Equation Via Hardy Inequalities, Adv. Differential Equations 6 (2001) 1517-1540. | MR 1858431 | Zbl 1140.35441

[8] García-Huidobro M., Manásevich R., Yarur C., On the Structure of Positive Radial Solutions to an Equation Containing a P-Laplacian With Weight, J. Differential Equations 223 (1) (2006) 51-95. | MR 2210139 | Zbl 1170.35404

[9] Kawano T., Yanagida E., Yotsutani S., Structure Theorems for Positive Radial Solutions to Δu+Kxu p =0 in R N , Funkcial. Ekvac. 36 (1993) 121-145. | MR 1255211 | Zbl 0793.34024

[10] Li Y., On the Positive Solutions of the Matukuma Equation, Duke Math. J. 70 (3) (1993) 575-589. | MR 1224099 | Zbl 0801.35024

[11] Li Y., Ni W.-M., On the Existence and Symmetry Properties of Finite Total Mass Solutions of the Matukuma Equation, the Eddington Equation and Their Generalizations, Arch. Rational Mech. Anal. 108 (1989) 175-194. | MR 1011557 | Zbl 0705.35039

[12] Li Y., Ni W.-M., On the Asymptotic Behavior and Radial Symmetry of Positive Solutions of Semilinear Elliptic Equations I, Arch. Rational Mech. Anal. 118 (1992) 195-222. | MR 1158935 | Zbl 0764.35013

[13] Li Y., Ni W.-M., On the Asymptotic Behavior and Radial Symmetry of Positive Solutions of Semilinear Elliptic Equations II, Arch. Rational Mech. Anal. 118 (1992) 223-243. | MR 1158936 | Zbl 0764.35014

[14] Lin C. S., Ni W.-M., A Counterexample to the Nodal Line Conjecture and a Related Semi-Linear Equation, Proc. Amer. Math. Soc. 102 (2) (1988) 271-277. | MR 920985 | Zbl 0652.35085

[15] Matukuma T., The Cosmos, Iwanami Shoten, Tokyo, 1938.

[16] Morishita H., Yanagida E., Yotsutani S., Structural Change of Solutions for a Scalar Curvature Equation, Differential Integral Equations 14 (3) (2001) 273-288. | MR 1799895 | Zbl 1016.34024

[17] Ni W.-M., Nussbaum R., Uniqueness and Non-Uniqueness for Positive Radial Solutions of Δu+f(r,u)=0, Comm. Pure Appl. Math. 38 (1985) 69-108. | MR 768105 | Zbl 0581.35021

[18] Ni W.-M., Yotsutani S., Semilinear Elliptic Equations of Matukuma-Type and Related Topics, Japan J. Appl. Math. 5 (1988) 1-32. | MR 924742 | Zbl 0655.35018

[19] Tang M., Uniqueness and Global Structure of Positive Radial Solutions for Quasilinear Elliptic Equations, Comm. Partial Differential Equations 26 (2001) 909-938. | MR 1843289 | Zbl 1010.35044

[20] Yanagida E., Structure of Positive Radial Solutions of Matukuma Type, Japan J. Ind. Appl. Math. 8 (1991) 165-173. | MR 1093835 | Zbl 0735.35064

[21] Yanagida E., Yotsutani S., Classification of the Structure of Positive Radial Solutions to Δu+Kxu p =0 in R N , Arch. Rational Mech. Anal. 124 (1993) 239-259. | MR 1237912 | Zbl 0819.35010

[22] Yanagida E., Yotsutani S., Existence of Positive Radial Solutions to Δu+Kxu p =0 in R N , J. Differential Equations 115 (1995) 477-502. | MR 1310942 | Zbl 0813.34036

[23] Yanagida E., Yotsutani S., Global Structure of Positive Solutions to Equations of Matukuma Type, Arch. Rational Mech. Anal. 134 (1996) 199-226. | MR 1412427 | Zbl 0862.35007